RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2011, том 16, выпуск 6, страницы 653–662 (Mi rcd461)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On the Model of Non-holonomic Billiard

Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev

Institute of Computer Science, Udmurt State University, ul. Universitetskaya 1, Izhevsk 426034, Russia

Аннотация: In this paper we develop a new model of non-holonomic billiard that accounts for the intrinsic rotation of the billiard ball. This model is a limit case of the problem of rolling without slipping of a ball without slipping over a quadric surface. The billiards between two parallel walls and inside a circle are studied in detail. Using the three-dimensional-point-map technique, the non-integrability of the non-holonomic billiard within an ellipse is shown.

Ключевые слова: billiard, impact, point map, nonintegrability, periodic solution, nonholonomic constraint, integral of motion

DOI: https://doi.org/10.1134/S1560354711060062


Тип публикации: Статья
MSC: 34D20, 70E40, 37J35
Поступила в редакцию: 06.11.2010
Принята в печать:14.07.2011
Язык публикации: английский

Образец цитирования: Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “On the Model of Non-holonomic Billiard”, Regul. Chaotic Dyn., 16:6 (2011), 653–662

Цитирование в формате AMSBIB
\RBibitem{BorKilMam11}
\by Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
\paper On the Model of Non-holonomic Billiard
\jour Regul. Chaotic Dyn.
\yr 2011
\vol 16
\issue 6
\pages 653--662
\mathnet{http://mi.mathnet.ru/rcd461}
\crossref{https://doi.org/10.1134/S1560354711060062}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd461
  • http://mi.mathnet.ru/rus/rcd/v16/i6/p653

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Борисов, И. С. Мамаев, А. В. Цыганов, “Неголономная динамика и пуассонова геометрия”, УМН, 69:3(417) (2014), 87–144  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “Non-holonomic dynamics and Poisson geometry”, Russian Math. Surveys, 69:3 (2014), 481–538  crossref  isi
  • Просмотров:
    Эта страница:16

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019